gastroenterologist-icon
Digestion issue...please help me
Hi Sir/madam I am using thyroid tablet...after taking that we should wait 30min for breakfast..but sometime i am skipping my breakfast...bcz of that wil get gastic or digestion issues..from past 2 days i am getting stomach pain..food is also not digesting...is it bcz of skipping the brkfst mrng after taking thyroid..please help me
29 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's dyspepsia
Next Steps
need endoscopy is pain  persist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.